JOURNAL BROWSE
Search
Advanced SearchSearch Tips
Extreme Bilinear Forms of
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Kyungpook mathematical journal
  • Volume 53, Issue 4,  2013, pp.625-638
  • Publisher : Department of Mathematics, Kyungpook National University
  • DOI : 10.5666/KMJ.2013.53.4.625
 Title & Authors
Extreme Bilinear Forms of
Kim, Sung Guen;
  PDF(new window)
 Abstract
First we present the explicit formula for the norm of a bilinear form on the 2-dimensional real predual of the Lorentz sequence space . Using this formula, we classify the extreme points of the unit ball of .
 Keywords
extreme bilinear forms;the 2-dimensional real predual of the Lorentz sequence space;
 Language
English
 Cited by
1.
Exposed Symmetric Bilinear Forms of 𝓛s(2d*(1, ω)2),;

Kyungpook mathematical journal, 2014. vol.54. 3, pp.341-347 crossref(new window)
2.
Exposed Bilinear Forms of 𝓛(2d*(1, w)2),;

Kyungpook mathematical journal, 2015. vol.55. 1, pp.119-126 crossref(new window)
1.
The Geometry of the Space of Symmetric Bilinear Forms on ℝ2 with Octagonal Norm, Kyungpook mathematical journal, 2016, 56, 3, 781  crossref(new windwow)
2.
Exposed Bilinear Forms of 𝓛(2d*(1, w)2), Kyungpook mathematical journal, 2015, 55, 1, 119  crossref(new windwow)
3.
Exposed 2-Homogeneous Polynomials on the two-Dimensional Real Predual of Lorentz Sequence Space, Mediterranean Journal of Mathematics, 2016, 13, 5, 2827  crossref(new windwow)
4.
Exposed Symmetric Bilinear Forms of 𝓛s(2d*(1, ω)2), Kyungpook mathematical journal, 2014, 54, 3, 341  crossref(new windwow)
 References
1.
R. M. Aron, Y. S. Choi, S. G. Kim and M. Maestre, Local properties of polynomials on a Banach space, Illinois J. Math. 45(2001), 25-39.

2.
Y. S. Choi, H. Ki and S. G. Kim, Extreme polynomials and multilinear forms on $l_1$, J. Math. Anal. Appl. 228(1998), 467-482. crossref(new window)

3.
Y. S. Choi and S. G. Kim, The unit ball of $P(^2l^2_2)$, Arch. Math. (Basel) 71(1998), 472-480. crossref(new window)

4.
Y. S. Choi and S. G. Kim, Extreme polynomials on $c_0$, Indian J. Pure Appl. Math. 29(1998), 983-989.

5.
Y. S. Choi and S. G. Kim, Smooth points of the unit ball of the space $P(^2l_1)$, Results Math. 36(1999), 26-33. crossref(new window)

6.
Y. S. Choi and S. G. Kim, Exposed points of the unit balls of the spaces $P(^2l^2_p)$ (p =1, 2, ${\infty}$), Indian J. Pure Appl. Math. 35(2004), 37-41.

7.
S. Dineen, Complex Analysis on In nite Dimensional Spaces, Springer-Verlag, London (1999).

8.
S. Dineen, Extreme integral polynomials on a complex Banach space Math. Scand. 92(2003), 129-140.

9.
B. C. Grecu, Geometry of 2-homogeneous polynomials on $l_p$ spaces, 1 < p < ${\infty}$, J. Math. Anal. Appl. 273(2002), 262-282. crossref(new window)

10.
B. C. Grecu, G. A. Munoz-Fernandez and J.B. Seoane-Sepulveda, Unconditional con-stants and polynomial inequalities, J. Approx. Theory 161(2009), 706-722. crossref(new window)

11.
S. G. Kim, Exposed 2-homogeneous polynomials on $P(^2l^2_p)(1{\leq}p{\leq}{\infty})$, Math. Proc. Royal Irish Acad. 107A(2007), 123-129.

12.
S. G. Kim, The unit ball of $L_s(^2l^2_{\infty})$, Extracta Math. 24(2009), 17-29.

13.
S. G. Kim, The unit ball of $P(^2d_*(1,w)^2)$, Math. Proc. Royal Irish Acad. 111A(2011), 79-94.

14.
S. G. Kim, The unit ball of $L_s(^2d_*(1,w)^2)$, Kyungpook Math. J. 53(2013), 295-306. crossref(new window)

15.
S. G. Kim, Smooth polynomials of $P(^2d_*(1,w)^2)$, Math. Proc. Royal Irish Acad. 113A(2013), 45-58.

16.
S. G. Kim and S. H. Lee, Exposed 2-homogeneous polynomials on Hilbert spaces, Proc. Amer. Math. Soc. 131(2003), 449-453. crossref(new window)

17.
J. Lee and K. S. Rim, Properties of symmetric matrices, J. Math. Anal. Appl. 305(2005), 219-226. crossref(new window)

18.
G. A. Munoz-Fernandez, S. Revesz and J. B. Seoane-Sepulveda, Geometry of ho-mogeneous polynomials on non symmetric convex bodies, Math. Scand. 105(2009), 147-160.

19.
G. A. Munoz-Fernandez and J. B. Seoane-Sepulveda, Geometry of Banach spaces of trinomials, J. Math. Anal. Appl. 340(2008), 1069-1087. crossref(new window)

20.
R. A. Ryan and B. Turett, Geometry of spaces of polynomials, J. Math. Anal. Appl. 221(1998), 698-711. crossref(new window)